Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A VARIABLE EXPONENT BOUNDEDNESS OF THE STEKLOV OPERATOR

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.24, no.3, pp.645-653, 2021 (Journal Indexed in SCI) Creative Commons License identifier

Korovkin-type theorems and their statistical versions in grand Lebesgue spaces

Turkish Journal Of Mathematics, vol.44, no.3, pp.1027-1041, 2020 (Journal Indexed in SCI) Creative Commons License

ON BOUNDEDNESS OF FRACTIONAL MAXIMAL OPERATOR IN WEIGHTED Lp(.) SPACES

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.19, no.1, pp.1-14, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

On Equivalent Conditions for the General Weighted Hardy Type Inequality in Space Lp(.)

ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, vol.31, no.1, pp.55-74, 2012 (Journal Indexed in SCI) identifier identifier

On a two-weighted estimation of maximal operator in the Lebesgue space with variable exponent

ANNALI DI MATEMATICA PURA ED APPLICATA, vol.190, no.2, pp.263-275, 2011 (Journal Indexed in SCI) identifier identifier

On the Riesz potential in Morrey spaces, associated with the Laplace-Bessel differential operator

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.19, no.8, pp.607-612, 2008 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

SOME PROPERTIES FOR HIGHER ORDER COMMUTATORS OF HARDY-TYPE INTEGRAL OPERATOR ON HERZ–MORREY SPACES WITH VARIABLE EXPONENT

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.10, no.2, pp.157-163, 2019 (Refereed Journals of Other Institutions)

Some questions of harmonic analysis in weighted Morrey type spaces

AFRIKA MATEMATIKA, vol.30, pp.129-150, 2019 (Journal Indexed in ESCI) identifier identifier

DESIGN AND VERIFICATION OF PARITY CHECKING CIRCUIT USING HOL4 THEOREM PROVING

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.10, no.2, pp.245-252, 2019 (Journal Indexed in ESCI) identifier

INTRODUCTION TO HOL4 THEOREM PROVER

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.10, no.2, pp.237-243, 2019 (Journal Indexed in ESCI) identifier

On Morrey-type classes of harmonic functions

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.67, no.3, pp.501-516, 2018 (Journal Indexed in ESCI) identifier identifier

Approximation To Generalized Taylor Derivatives By Integral Operator Families

MSU J. OF SCİ., vol.5, pp.421-423, 2017 (Refereed Journals of Other Institutions) Creative Commons License

Compactification of Weighted Hardy Operator in Variable Exponent Lebesgues Spaces

Asian Journal of Mathematics and Computer Research, vol.17, pp.38-47, 2017 (Refereed Journals of Other Institutions)

On some Hardy-Sobolev’s type variable exponent inequality and its application

Transactions Issue Mathematics, Azerbaijan National Academy of Sciences, vol.37, pp.102-110, 2017 (Refereed Journals of Other Institutions) Creative Commons License identifier

On One Kind of Positive Operators in Lebesgue Space Of Harmonic Functions

Transactions of NAS of Azerbaijan, Issue Mathematics, vol.36, no.4, 2016 (Refereed Journals of Other Institutions) Creative Commons License

Two weight inequalities for the maximal operator in lebesgue space with variable exponent.

Journal of Mathematical Sciences, vol.173, no.6, pp.701-716, 2011 (Refereed Journals of Other Institutions)

On limiting case of the Sobolev theorem for B-Riesz potential in B-Morrey spaces

Arab Journal of Mathematical Sciences, vol.13, pp.27-38, 2007 (Refereed Journals of Other Institutions)

Two-weight norm inequalities for some anisotropic sublinear operators

Turk J. Math, 2006 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Analogs on Korovkin theorems and their statistical versions in weighted grand Lebesgue spaces

4 th İnternational Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 May - 29 June 2021, vol.1, no.1, pp.142 Creative Commons License

On the basis property of a system of eigenfunctions of a discontinuous second-order differential operator in a weighted grand Lebesgue spaces

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.141

On Innovations of the Multivariable Fractional Hardy-Type Inequalities on Time Scales

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.132

Positive solutions of fractional boundary value problems for a combined Caputo fractional differential equation

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.192

Interior Schauder-type Estimates for Higher-order Elliptic Operators in Grand-Sobolev Spaces

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.64

Some equivalents to convergences operator sequences in the weighted grand Lebesgue spaces

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.69

On solvability "in small" of Higher Order Elliptic Equations in Symmetric Spaces

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.183

Lyapunov-type inequality for an anti-periodic fractional boundary value problem of the RieszCaputo derivative

4th International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, pp.191

On basicity properties of the system of exponentials and trigonometric functions in weighted grand-lebesgue spaces

4th International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 26 - 29 May 2021, vol.1, pp.94 Creative Commons License

An Investigation on Fractional Maximal Operatör in Time Scales

International Conference of Mathematical Advances and Applications, Turkey, 24 June 2020, vol.3

Spectral properties of the problem on vibrations of a loaded string in weighted grand Lebesgue spaces

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 24 - 27 June 2020, pp.79 Creative Commons License

A Brief Introduction to Henstock Kurzweil Integral

3rd International E-Conference on Mathematical Advances and Applications, İstanbul, Turkey, 24 - 27 June 2020, pp.119 Creative Commons License

Using HOL4 for the Reliability Verification of Parity Checking Circuit

2nd Intertanional Conference on Mathematical advances and Applications (ICOMAA2019), 3 - 05 May 2019

On Spectral Properties of Second Order Discontinuous Differential Operator in 푳풑) ⊕ ℂ

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.71

In-service Teachers’ Understanding of Geometric Reflections: Motion and Mapping view

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.74

A variable exponent boundedness of the Steklov operator

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019, pp.94

On Spektral Properties of Discontinuous Differential Operators With Second Order

2nd International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 3 - 05 May 2019

On Existence and Uniquiness of Some Class NonlinearEigenvalue Problem

4th INTERNATIONAL CONFERENCE ON ANALYSISAND ITS APPLICATIONSSEPTEMBER 11-14, 2018, KIRSEHIR / TURKEY, Kırşehir, Turkey, 11 - 14 September 2018, pp.188-191

An Increase Theorem for Positive Solutions of The Parabolic Equation second order

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.43

Basis Properties of Trigonometric Systems in Weighted Morrey Spaces

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.19

On solvability of some nonlinear eigenvalue problem in variable exponent Lebesgue spaces

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.21

On a solvability for some variable exponent eigenvalue problem

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.163

On the Boundedness of Fractional Maximal Operator with Variable Kernel on Herz-Morrey spaces

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.98

On Weighted Zorko Subspaces and Riesz type Theorems for Analytic Functions

International Conference on Mathematical Advances and Applications, İstanbul, Turkey, 11 May 2018, pp.162

Fejer's Theorem and It's Statistical Version in Lp(lr)

Modern Problems of Mathematics and Mechanics, Baku, Azerbaijan, 06 December 2017, pp.231-233

On the fractional maximal operator on some critical weighted Herz spaces with variable exponent Lebesgue spaces

Modern Problems of Mathematics and Mechanics, Baku, Azerbaijan, 6 - 08 December 2017, pp.21-22

On some compactness result in weighted variable exponent Lebesgue space

Modern Problems of Mathematics and Mechanics, Baku, Azerbaijan, 6 - 08 December 2017, pp.230

Fourier Series on Banach Function Space

International Conference on Operators in Morrey-Type Spaces and Aplications, Kırşehir, Turkey, 10 June - 13 October 2017

Approximation To Generalized Riemann Derivatives By Integral Operator Families

Caucasian Mathematics Conference, CMC II, VAN, TURKEY, Van, Turkey, 22 - 24 August 2017, pp.26

The Boundedness of The Hardy-Littlewood Maximal Operator

International Conferenceon Operators in Morrey-Type Spaces and Aplications, Kırşehir, Turkey, 10 - 13 June 2017

Uncountable Bessel System in Non-Seperable Hilbert Spaces

International Conferenceon Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017

A Variable Exponent Hardy’s Inequality for Some Nonlinear Equation and Its Application

International Conference on Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017

µ-statistical Convergence and µ-stat Fundemantality

InternationalConference on Mathematics and Engineering, İstanbul, Turkey, 10 - 12 May 2017

COMPACTNESS OF FRACTIONAL MAXIMAL OPERATORIN WEIGHTED Lp x 0 L SPACE

INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATIONS, 12 - 15 July 2016

COMPACTNESS OF MAXIMAL OPERATOR INWEIGHTED LEBESGUE SPACES WITH VARIABLEEXPONENT

INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATIONS, 12 - 15 July 2016

ON ONE KIND OF POSITIVE OPERATORS IN LEBESGUE SPACE OF HARMONIC FUNCTIONS

2nd INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATION, 01 July 2016

Compactness of Fractional Maximal Operator ın Weighted L^p(x)(0,1) Spaces

2nd INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATION, 01 July 2016

ON SOME PROPERTIES OF POISSON AND CAUCHY TYPE INTEGRALS IN WEIGHTED MORREY TYPE SPACES

2nd INTERNATIONAL CONFERENCE ON ANALYSIS AND ITS APPLICATION, 01 July 2016